Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 92, NWS Quad Cities, IA

June 24, 20136 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 24, 2013, 2:24 PM CDT for 6 counties in Iowa. It was in force for 51 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 2:24 PM CDT (19:24 UTC)
Expired
Jun 24, 2013, 3:15 PM CDT
In force
51 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, IA, Iowa County, IA, Johnson County, IA, Keokuk County, IA, Linn County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 2:41 PM CDTTSTM WND DMGCoralville, IANUMEROUS TREES BETWEEN 6 INCH AND A FOOT IN DIAMETER DOWN NEAR THE HYVEE AND 5TH ST...TIME ESTIMATED FROM RADAR.
Jun 24, 2:42 PM CDTTSTM WND GST 65Iowa City Municipal Air, IA
Jun 24, 2:45 PM CDTTSTM WND GST 60Coralville, IAWIND ESTIMATED 50 TO 60 MPH. POWER OUT.
Jun 24, 2:50 PM CDTTORNADOS Solon, IATORNADO SIGHTED SOUTH OF TOWN IN RURAL AREA...RELAYED BY JOHNSON COUNTY EOC.
Jun 24, 3:00 PM CDTTSTM WND GST 605 Nw Iowa City, IA
Jun 24, 3:12 PM CDTTSTM WND DMGOxford, IANUMEROUS POWER LINES AND TREES DOWN THROUGHOUT THE COUNTY WITH A LIGHTNING STRIKE CAUSING A FIRE IN TOWN.
Jun 24, 3:15 PM CDTTSTM WND DMG5 Nne Wellman, IA60 FT PINE TREE BLOWN DOWN. ESTIMATED 60 MPH WINDS. ALSO OVER 6 INCHES OF RAIN SINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 12:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WUUS53 KDVN 241924
SVRDVN
IAC011-095-103-107-113-183-242015-
/O.NEW.KDVN.SV.W.0092.130624T1924Z-130624T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
224 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BENTON COUNTY IN EAST CENTRAL IOWA...
  EASTERN IOWA COUNTY IN EAST CENTRAL IOWA...
  JOHNSON COUNTY IN EAST CENTRAL IOWA...
  NORTHEASTERN KEOKUK COUNTY IN SOUTHEAST IOWA...
  SOUTHERN LINN COUNTY IN EAST CENTRAL IOWA...
  NORTHERN WASHINGTON COUNTY IN SOUTHEAST IOWA...

* UNTIL 315 PM CDT

* AT 220 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WALFORD TO 6 MILES SOUTH OF WELLMAN...AND MOVING
  NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CEDAR RAPIDS...IOWA CITY...OXFORD...FAIRFAX...RICHMOND...KALONA...
  SWISHER...TIFFIN...SHUEYVILLE...NORTH LIBERTY...CORALVILLE...
  OAKDALE...ELY...UNIVERSITY HEIGHTS...LAKE MACBRIDE STATE PARK...
  HILLS...BERTRAM...SOLON...SPRINGVILLE AND MOUNT VERNON.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 221 AND 253.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 1 AND 22.

OTHER LOCATIONS AFFECTED INCLUDE JOHNSON COUNTY FAIRGROUNDS...HILLS
ACCESS PARK AND SQUAW CREEK PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4190 9198 4210 9136 4156 9137 4133 9198
TIME...MOT...LOC 1923Z 244DEG 36KT 4192 9183 4140 9182

HAIL...<.75IN
WIND...60MPH

$$

DLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:01 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 24, 1:01 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT MON JUN 24 2013

.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013

CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM.  A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD.  ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013

MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY.  THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA.  AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF  THUNDERSTORMS.  EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS.  DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013

NOT MUCH CHANGE TO THE EXTENDED FORECAST.  RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013

UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL.    ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...12
Hazardous weather outlook, Jun 24, 7:12 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT MON JUN 24 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
712 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE
INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS
OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3
INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS
LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS.

FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM
OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS.

SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS
PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH
OR MORE.

THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK
FOR SEVERE STORMS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT.
ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING
FLOODING CONCERNS OR MAY CREATE NEW ONES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON.
REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES
WOULD BE APPRECIATED.

14

In the hours before

Local storm report, Jun 24, 11:40 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1140 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     HEAVY RAIN       2 S EAST MOLINE         41.49N 90.43W
06/24/2013  M4.20 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

1040 AM     FLASH FLOOD      LOWDEN                  41.86N 90.92W
06/24/2013                   CEDAR              IA   CO-OP OBSERVER

            FOUR HOUSES WITH WATER UP TO 1ST FLOOR WINDOWS. 6.25
            INCHES OF RAIN IN 6 HOURS.

&&

TERRYS
Local storm report, Jun 24, 12:08 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1208 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       SSW ROCK ISLAND         41.48N 90.58W
06/24/2013  M3.30 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

            RAINFALL PAST 12 HOURS

1140 AM     HEAVY RAIN       GALVA                   41.17N 90.04W
06/24/2013  M1.70 INCH       HENRY              IL   EMERGENCY MNGR

            RAINFALL IN PAST 24 HOURS

&&

TERRYS
Local storm report, Jun 24, 12:13 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1213 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     FLASH FLOOD      IOWA CITY               41.66N 91.54W
06/24/2013                   JOHNSON            IA   TRAINED SPOTTER

            RAINING HEAVILY FOR PAST 20 MINUTES. MANY STREETS ARE
            FLOODED.

&&

TERRYS
Local storm report, Jun 24, 12:24 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1224 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     HEAVY RAIN       1 NW DAVENPORT          41.56N 90.61W
06/24/2013  M2.15 INCH       SCOTT              IA   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

DLS
Special weather statement, Jun 24, 12:33 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1233 PM CDT MON JUN 24 2013

IAZ066>068-ILZ009-015-241830-
CLINTON-MUSCATINE-ROCK ISLAND-SCOTT-WHITESIDE-
1233 PM CDT MON JUN 24 2013

...THUNDERSTORM WITH HEAVY RAIN AND SMALL HAIL...

AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTPELIER...OR 8 MILES SOUTHEAST OF
DURANT...MOVING NORTHEAST AT 25 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  DAVENPORT AROUND 1250 PM CDT...
  ELDRIDGE AROUND 100 PM CDT...
  BETTENDORF AND 6 MILES NORTHWEST OF RIVERDALE AROUND 105 PM CDT...
  LE CLAIRE...PORT BYRON AND 6 MILES NORTHWEST OF RAPIDS CITY AROUND
  120 PM CDT...
  PRINCETON AND CORDOVA AROUND 125 PM CDT...

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THIS
STORM.

IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4184 9033 4160 9013 4139 9083 4155 9094
TIME...MOT...LOC 1731Z 243DEG 24KT 4152 9077

DLF
Special weather statement, Jun 24, 1:53 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
153 PM CDT MON JUN 24 2013

IAZ063-064-076-077-087-241945-
IOWA-JEFFERSON-JOHNSON-KEOKUK-WASHINGTON-
153 PM CDT MON JUN 24 2013

...THUNDERSTORMS WITH HEAVY RAIN AND STRONG WINDS...

AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILLERSBURG TO 10
MILES WEST OF HEDRICK...MOVING EAST AT 30 MPH.

* THUNDERSTORMS WILL BE NEAR...
  SIGOURNEY AND NORTH ENGLISH AROUND 205 PM CDT...
  WILLIAMSBURG...SOUTH ENGLISH...SIGOURNEY AND HEDRICK AROUND 210 PM
  CDT...
  MARTINSBURG AROUND 215 PM CDT...
  KINROSS AND HARPER AROUND 220 PM CDT...
  WELLMAN AROUND 235 PM CDT...

PEA SIZE HAIL...WINDS GREATER THAN 35 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4145 9242 4151 9237 4152 9230 4160 9230
      4168 9225 4174 9146 4115 9177 4114 9219
      4116 9219 4116 9241 4116 9242
TIME...MOT...LOC 1852Z 269DEG 27KT 4161 9217 4118 9247

DLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:32 PM CDTSpecial Weather StatementDVNJefferson58 min
Jun 23, 9:43 PM CDTRiver Flood WarningDVNLouisa17 days
Jun 23, 9:43 PM CDTRiver Flood WarningDVNDes Moines, Louisa18 days
Jun 23, 9:54 PM CDTSpecial Weather StatementDVNJefferson51 min
Jun 23, 10:02 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson43 min
Jun 24, 1:19 AM CDTSevere Thunderstorm WarningDVNMuscatine, Scott41 min
Jun 24, 4:29 AM CDTFlash Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott9 hr
Jun 24, 6:09 AM CDTFlash Flood WarningDVNClinton, Scott6 hr
Jun 24, 7:02 AM CDTFlash Flood WarningDVNCedar, Muscatine, Scott6 hr
Jun 24, 9:50 AM CDTFlash Flood WarningDVNCedar, Iowa, Johnson, Muscatine6 hr
Jun 24, 10:45 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine10 days
Jun 24, 10:45 AM CDTRiver Flood WarningDVNLouisa11 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNDubuque8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNDubuque, Jackson8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNClinton8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNClinton, Scott10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNScott10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMuscatine, Scott13 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMuscatine14 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNLouisa, Muscatine15 days
Jun 24, 12:33 PM CDTSpecial Weather StatementDVNScott57 min
Jun 24, 1:18 PM CDTTornado WarningDVNIowa, Keokuk27 min
Jun 24, 1:29 PM CDTAreal Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott12 hr
Jun 24, 1:53 PM CDTSpecial Weather StatementDVNIowa, Johnson, Keokuk, Washington52 min
Jun 24, 2:10 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Lee, Van Buren, Washington50 min
Jun 24, 2:29 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren46 min
Jun 24, 2:35 PM CDTTornado WarningDVNIowa, Johnson, Linn25 min
Jun 24, 2:42 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more48 min
Jun 24, 2:42 PM CDTTornado WarningDVNHenry, Louisa, Washington33 min
Jun 24, 2:52 PM CDTTornado Warning Tornado observedDVNCedar, Johnson, Jones, Linn23 min
Jun 24, 3:07 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Des Moines, Lee, Louisa, Muscatine and 1 more38 min
Jun 24, 3:14 PM CDTTornado Warning Tornado observedDVNCedar, Clinton, Jackson, Jones46 min
Jun 24, 3:20 PM CDTTornado WarningDVNMuscatine, Scott25 min
Jun 24, 3:35 PM CDTSevere Thunderstorm WarningDVNClinton, Scott40 min
Jun 24, 3:45 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min
Jun 24, 3:50 PM CDTTornado WarningDVNClinton, Scott40 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.